# SDR ASOA201711033314

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 30,515 hours, 21,794 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION BETWEEN BS 280 - 295 AND 295 - 310.  REMOVED AND REPLACED THE STRINGER AND SPLICE IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01, AND DRAWING SH670-31630.
